# SDR 2002UALA00359

- Difficulty date: March 3, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 13,723 hours, 1,761 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE 2ND FROM THE FRONT THE AFT BULB IS INOP.  REPLACED LAMP.
